Small sets with respect to certain classes of topologies

A. Kharazishvili

Colloquium Mathematicae (1994)

  • Volume: 67, Issue: 1, page 123-129
  • ISSN: 0010-1354

How to cite


Kharazishvili, A.. "Small sets with respect to certain classes of topologies." Colloquium Mathematicae 67.1 (1994): 123-129. <>.

author = {Kharazishvili, A.},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {123-129},
title = {Small sets with respect to certain classes of topologies},
url = {},
volume = {67},
year = {1994},

AU - Kharazishvili, A.
TI - Small sets with respect to certain classes of topologies
JO - Colloquium Mathematicae
PY - 1994
VL - 67
IS - 1
SP - 123
EP - 129
LA - eng
UR -
ER -


  1. [1] J. C. Oxtoby, Measure and Category, Springer, New York, 1980. Zbl0435.28011
  2. [2] K. Ciesielski, Algebraically invariant extensions of σ -finite measures on Euclidean space, Trans. Amer. Math. Soc. 318 (1990), 261-273. Zbl0689.28006
  3. [3] A. B. Kharazishvili, Invariant Extensions of the Lebesgue Measure, Tbiliss. Gos. Univ., Tbilisi, 1983 (in Russian). Zbl0576.28016
  4. [4] A. B. Kharazishvili, Topological Aspects of Measure Theory, Naukova Dumka, Kiev, 1984 (in Russian). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.